MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 784001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Shaking/Tremors (2515)
Date of Event 05/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.
 
Event or Problem Description
The patient stated classic meter is giving her a reading that is 35 points lower than the reading she received at the hospital.The patient has not been diagnosed with diabetes.The patient described waking up around 10 am on (b)(6) 2024, feeling unwell and experiencing symptoms such as sweating, fogginess and cold.The caller stated she did not consume any food, beverages, or medication prior to the incident since she had just woken up.Customer stated she did feel like her symptoms matched the lower reading.Throughout the day, she monitored her blood sugar levels, noticing they remained low.She stated her readings normally range from 100-110 and her reading caused concern when it was reading around 52 in the morning.She stated she notified her sister who gave her two glasses of orange juice.She continued to check her blood glucose every 25 minutes and the readings remained in the 50s.She drank more orange juice, and her reading went up to 89.She stated after one hour the readings dropped back to the 50s and stayed in the 50s throughout the day.The patient's sister attempted to bring her blood glucose up throughout the day, but around 11 pm, the patient's brother and sister took her to the er where she was told her blood glucose was reading at 118.The hospital did not provide any intervention; they monitored her readings and gave her a glass of orange juice and she was released right after.Customer is concerned that her meter is reading lower than expected.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
On 6/4/2024, meter involved in incident was returned for investigation.Customer did not return test strips involved in incident.On 6/7/2024, returned meter and retain strips of specified lot were tested.Returned meter and retain strips passed testing with no failures detected.Meter will be returned to the manufacturer for further investigation.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key19466231
Report Number1832816-2024-00011
Device Sequence Number14304137
Product Code NBW
UDI-Device Identifier00681131280624
UDI-Public(01)00681131280624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
Report Date (Section F) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Model Number784001
Device Catalogue Number784001
Device Lot NumberUT01BBJKA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2024
Event Location Home
Date Report to Manufacturer06/10/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age55 YR
Patient SexFemale
Patient Weight210 KG
Date Report Sent to FDA06/10/2024